ArticleOriginal scientific text

Title

Non-vanishing of modular L-functions on a disc

Authors 1

Affiliations

  1. Department of Mathematics and Statistics, Concordia University, 1455 de Maisonneuve Blvd. West, Montréal, Quebec, H3G 1M8, Canada

Bibliography

  1. A. Akbary, Non-vanishing of weight k modular L-functions with large level, J. Ramanujan Math. Soc. 14 (1999), 37-54.
  2. R. Balasubramanian, A note on Dirichlet's L-functions, Acta Arith. 38 (1980), 273-283.
  3. R. Balasubramanian and V. K. Murty, Zeros of Dirichlet L-functions, Ann. Sci. École. Norm. Sup. 25 (1992), 567-615.
  4. W. Duke, The critical order of vanishing of automorphic L-functions with large level, Invent. Math. 119 (1995), 165-174.
  5. W. Duke, J. B. Friedlander and H. Iwaniec, Bounds for automorphic L-functions. II, ibid. 115 (1994), 219-239.
  6. P. D. T. A. Elliott, On the distribution of the values of Dirichlet L-series in the half plane σ>1/2, Indag. Math. 33 (1971), 222-234.
  7. V. K. Murty and T. Stefanicki, Average values of quadratic twists of modular L-functions, unpublished.
  8. A. Perelli and J. Pomykała, Averages of twisted elliptic L-functions, Acta Arith. 80 (1997), 149-163.
  9. A. Pizer, Hecke operators for Γ₀(N), J. Algebra 83 (1983), 39-64.
Pages:
303-318
Main language of publication
English
Received
1998-04-28
Accepted
1999-12-10
Published
2000
Exact and natural sciences